Article

Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    4 0 0 0


Comptes Rendus Mathématique
Volume 341, n° 12
pages 751-754 (décembre 2005)
Doi : 10.1016/j.crma.2005.10.015
Received : 24 May 2005 ;  accepted : 11 October 2005
K -théorie pour les singularités coniques isolées
K -theory for conical isolated singularities
 

André Legrand , David Poutriquet
Laboratoire de mathématiques Emile-Picard, université Paul-Sabatier, 118, route de Narbonne, 31062 Toulouse cedex, France 

Résumé

Pour une variété singulière compacte à singularités coniques isolées, on construit des groupes de K -théorie paramétrés par un entier positif strictement inférieur à la dimension de la variété. Rationnellement cʼest le groupe de K -théorie de la variété pour lʼentier nul et pour la valeur maximum du paramètre cʼest celui de la variété à bord obtenue par excision des points singuliers. On construit aussi un caractère de Chern à valeurs dans la cohomologie dʼintersection pour une perversité convenable. Cʼest un isomorphisme dans le cadre rationnel. Une version « à la Chern-Weil » des constructions précédentes est obtenue en utilisant la K -théorie multiplicative de Karoubi. Pour citer cet article : A. Legrand, D. Poutriquet, C. R. Acad. Sci. Paris, Ser. I 341 (2005).

The full text of this article is available in PDF format.
Abstract

For a compact singular variety with isolated conical singularities we define K -theory groups which depend upon a non-negative integer less than the dimension. In the rational setting, the null case gives the K -theory of the singular variety, the biggest case gives the K -theory of the manifold with boundary obtained when excising the singular points. We define also a Chern character which takes its values in the intersection cohomology associated to a suitable perversity. This character is an isomorphism in the rational setting. We give a Chern-Weil version of the above constructions using the multiplicative K -theory of Karoubi. To cite this article: A. Legrand, D. Poutriquet, C. R. Acad. Sci. Paris, Ser. I 341 (2005).

The full text of this article is available in PDF format.


© 2005  Académie des sciences@@#104156@@
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline
You can move this window by clicking on the headline
@@#110903@@